MathSciNet Relay Station
MathSciNet bibliographic data
MR447659 (56 #5969) 33A65
Koornwinder, Tom Jacobi polynomials. III. An analytic proof of the addition formula. SIAM. J. Math. Anal. 6 (1975), 533–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement